MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM C CEMENTED STD STEM SIZE 2; CEMENTED STEM

MEDACTA INTERNATIONAL SA AMISTEM C CEMENTED STD STEM SIZE 2; CEMENTED STEM
Catalog Number 01.18.152
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2019: lot 165585: (b)(4) items manufactured and released on 04-nov-2016.Expiration date: 10/25/2021.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
During the primary hip surgery, it was discovered that the size 2 amistem c sterile packaging was damaged.There was a 5 minute delay in the case and the surgeon swapped to another stem to complete the case.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Musa informed us that the device is no longer available.

Brand Name
AMISTEM C CEMENTED STD STEM SIZE 2
Common Device Name
CEMENTED STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8319902
Report Number3005180920-2019-00039
Device Sequence Number1663758
Product Code JWH
UDI-Device Identifier07630030804274
UDI-Public07630030804274
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103189
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/25/2021
Device Catalogue Number01.18.152
Device Lot Number165585
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2019
Supplement Date Received by Manufacturer01/10/2019
Initial Report FDA Received Date02/08/2019
Supplement Report FDA Received Date05/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;